# SDR UALA2013020100600

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 69,447 hours, 10,017 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 372
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY UNIT BLANK,  REPLACED CAPTAIN`S INBD DU IAW AMM, TESTED NORMAL.
